# SDR DXTA200500656

- Difficulty date: April 1, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 3,853 hours, 2,380 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 99144751
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WING TANK O-FILL-R CAS MESSAGE ILLUMINATED IN FLIGHT.  FUEL VENTED OVERBOARD, THEN STOPPED.  CAS MESSAGE WENT OUT BUT CAME ON AGAIN SHORTLY THEREAFTER, CAS MESSAGE THEN WENT OUT.  REMOVED FLAPPER VALVE DUE TO MALFUNCTION.  INSTALLED NEW FLAPPER VALVE IAW CE750 M/M CHAP 28-10-05.  FUNCTIONAL/LEAK CHECK GOOD.
